# SDR SWAA2021082075065

- Difficulty date: May 4, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 21,059 hours, 9,284 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E PANEL 551FB FWD BRACKET IS BROKEN (MARKED) / REMOVED AND REPLACED L/H WING T/E PANEL 551FB FWD BRACKET IAW 737-800 SRM 51-40-02-0G-0 STEP 4.
